It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eating Disorder Recovery Message Board


Eating Disorder Recovery Board Index


Re: Anti d's ?'s
Feb 24, 2004
[QUOTE=IceSktnChik2046]ok... heres tha deal... i used to have an eating disorder kinda like anorexia but i fought that and i HOPE i'm over it... but i've been feeling really depressed lately n have kind of thought about suicide but not that serious i guess... like not as much as some people i no but more than a lotta people. so first of all ... are anti depressants for me?? i also am alwayz down n my friends notice it "whats the problem today" has become a regular phrase around me. I just want to get better. Another thing, i have heard that anti-ds make it worse sometimes I KANT HAVE THAT HAPPEN i jus wanna get better. one of my friends went on zoloft and it gave her migranes and she gained weight... she switched to prozac and she wasnt herself and was really touchy about everything. I cant afford to gain weight right now becuase i dont no how i would react to it... i also still want to b myself i dont want to become the anti d's if thats at all possible... i jus wanna b back to my normal happy self that shows up about once a wk... for about an hour or so... plz help :-D thanks[/QUOTE]

Most importantly, you need to get yourself better and try to start looking at the world and living as being wonderful. Sometimes, we can't do that without a little bit of help from antidepressants. I've been on Zoloft for quite some time and I have read that it has made some people gain weight and some people lose. Well, I've lost quite a bit of weight on it and its worked wonderful for me. As for Paxil...I gained 10 lbs. quickly. Everyone's body is different and reacts to drugs differently. Also, another you can talk to your doctor about is trying Welbutrin. I was on that at one time, but it didn't go over well with my anxiety, but I have a friends who was worried about gaining weight, so he also put her on Welbutrin, which is also an antidepressent but kind of helps to suppress the appetite.
Right now, just go to the doctor and talk with him. Let him know about how you feel and your once before eating disorder. Thats what they're there for. Also, stay with this board. It has helped me tremendously!
Hope this helped some.





All times are GMT -7. The time now is 06:52 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!